Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Convergence of extended Lagrange interpolation

Authors: Giuliana Criscuolo, Giuseppe Mastroianni and Donatella Occorsio
Journal: Math. Comp. 55 (1990), 197-212
MSC: Primary 65D05; Secondary 41A05
MathSciNet review: 1023044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors give a procedure to construct extended interpolation formulae and prove some uniform convergence theorems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05, 41A05

Retrieve articles in all journals with MSC: 65D05, 41A05

Additional Information

PII: S 0025-5718(1990)1023044-X
Article copyright: © Copyright 1990 American Mathematical Society